# SDR FDEA201202170603

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 43,042 hours, 30,451 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FL 390, NR 2 ENGINE QUIT RESPONDING TO THROTTLE MOVEMENT.  PARAMETERS WERE NORMAL BUT CLOSE TO IDLE POWER.  DESCENDED TO FL 290, NORMAL OPERATION  RETURNED PASSING FL 320.  FLEW REST OF FLIGHT AT FL 300.   TEMP AT FL 390 WAS -55C.  SUMPED ALL FUEL TANKS, NO EXCESSIVE WATER CONTAMINATION FOUND, CHECKED FUEL HEATER SYS FOR PROPER OPERATION, IAW AMM 73-15-00-05, OPS NORMAL. CHECKED PS4 LINE AND FOUND IT LOOSE AT THE HMU, PURGED INSTALLED AND TIGHTENED PS4 LINE. RAN ENGINE IAW JRH   AT VARIOUS POWER SETTING, OPS CHECKED NORMAL.
